# SDR 20010410AP010

- Difficulty date: March 8, 2001
- Submitted: March 8, 2001
- Operation: General aviation
- Aircraft: N972
- Engine: Cont TSIOL550B
- Engine time: 544 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A FLIGHT FROM EL PASO TO 5T6 THE OIL PRESSURE STARTED TO FLUCTUATE , ON INSPECTION THE OIL FILTER WAS FULL OF ALUM. WHEN THE ENGINE WAS REMOVED & DISMANTLED NR 4 CYLINDER PISTON SKIRT WAS BROKEN OFF THERE WERE NO SIGHS OF ANY PARTS OUT OF ALLIGIMENT OR STUCK PISTON PIN THE CON. ROD NOT BENT THE CYL NO SIGNS OF OVER HEAT OR SUPPER COOLED THE RINGS NORMAL WEAR.
